# SDR UALA2010011200149

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Door Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 4 LT & RT DOOR STOP TEE CLIP.  ACP COA 506902 DOOR NR4 LT & RT DOOR STOP TEE CLIP.  INSP IAW 5C0690201 INSP QC194.
